# SDR CA010212021

- Difficulty date: January 24, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Control Panel
- Part number: 9752902015
- Condition: Failed
- Location: Cockpit
- Part time: 111 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, A FLUCTUATING OIL PRESSURE WAS NOTED ON THE E.I.S. PANEL. THE AIRCRAFT WAS LANDED, AND TAXIED TO HANGAR WITH OIL PRESSURE STILL FLUCTUATING. AFTER OIL LEVEL CHECKED OK. THE E.I.S. PANEL WAS REPLACED, AND OIL PRESSURE THEN RETURNED TO NORMAL.
